BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1999 >
Volume 25 Number 1 >

Please use this identifier to cite or link to this item:

Title: Relative Compactness for Hyperspaces
Authors: Sianesi, Francesca
Keywords: Hyperspaces Topologies
Relative Compactness
Sup Measures
Gap Functional
Issue Date: 1999
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 25, No 1, (1999), 11p-18p
Abstract: The present paper contains results characterizing relatively compact subsets of the space of the closed subsets of a metrizable space, equipped with various hypertopologies. We investigate the hyperspace topologies that admit a representation as weak topologies generated by families of gap functionals defined on closed sets, as well as hit-and-miss topologies and proximal-hit and-miss topologies.
ISSN: 1310-6600
Appears in Collections:Volume 25 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol25-num3-1999-011p-018p.pdf443.7 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License